# SDR DU4R2008244

- Difficulty date: November 18, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N171LF
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550408
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON FLOORBEAM AFT CABIN BS 947 LBL 53.
